# SDR AALA2009030700561

- Difficulty date: March 7, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- Aircraft time: 57,983 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT SEAT 14 AND SEAT 15 INOPERATIVE.  RESECURED EMERGENCY LIGHT HARNESS AT SEAT 14 AND 15.
